# SDR AALA20140606007

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 87,767 hours, 14,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1000679
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PORTABLE EMER LIGHT DID NOT TEST.  REPLACED FLIGHT DECK PORTABLE EMER LIGHT.  OPERATIONS CHECKED NORMAL.
